Thread: tachy and high BP
06-03-2004, 01:31 PM #1
tachy and high BP
Hey bros, I am on my first week of PCT and also cycling T3 per Mallet's advice and I have been noticing that my BP is still relatively high and my heart is beating like a rabbits. My PCT is the normal proscribed, 20mg/ED of Nolva and the 300/100/50 clomid cycle. Anybody have this happen to them or am I abnormal in this regard. I don't have high BP normally. Thanks
06-03-2004, 01:44 PM #2
High blood pressure under 200/120 is only dangerous if it is high for a long time like months or years. I wouldn't be too concerned unless it doesn't go back to normal after PCT. What's you HR? I suggest take you BP and HR immediately after waking up. Use that as your marker because most of the drugs are out of your system, once you put them in you, you are at the mercy of their side effects.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)